# SDR CA980220010

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Transmitter
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, LEFT ENGINE LOW OIL PRESSURE CAUTION AND AURAL WARNING, NECESSITATING ENGINE SHUT DOWN.  FOUND OIL COMING OUT OF THE ENGINE DRAIN MAST, BUT NO OTHER LEAK.  TRANSMITTER REPLACED.
